Skip to Content

What are the side effects of Triamterene?

Responses (1)

Anonymous 28 Jun 2011

Hello,

Triamterene

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Triamterene:

Diarrhea; headache; loss of appetite; nausea; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Triamterene:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dry mouth; excessive thirst; slow or irregular heart rate; unusual muscle weakness; unusual tiredness; vomiting; yellowing of the skin or eyes.

This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.

https://www.drugs.com/sfx/triamterene-side-effects.html

Take care,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions